# SDR IPXA1B67795

- Difficulty date: July 10, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B386801
- Condition: Damaged
- Location: Bs 2127
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL STA 2127, LBL 87 HAS HOLE IN UPPER SKIN 1.5" FROM OTBD EDGE AND 27" FROM FWD END.  REPAIRED IAW EO B747-5320-42968-A AND SRM 53-00-51 REPAIR 1.
